# SDR REXA2020012810080

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R389593
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SENSOR(PX36) BRACKET AT SERVICE DOOR SURROUND STRUCTURE. (TCI 53-20-320)                                   
""BRACKET WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01. (CORROSIONLEVEL 2)                                                             
"
